# SDR AALA20011866

- Difficulty date: September 18, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP DENTED STATION 1077 LEFT SIDE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-01.  (M)
